# SDR TRBA2010149

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 32,956 hours, 31,323 cycles
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR IN CABIN. AT THIS TIME OPENED MIDDLE TO AFT OVERHEAD BINS, FOUND BURNED LIGHTSOCKET AT OVERHEAD 12AB.  REMOVED LIGHT SOCKET AND DEFERRED ON MEL 33-02 AUTH NR 120088-C FIN NR303LGA. CLOSED BINS IAW MM 25-24-21.  R & R CEILING LIGHT 12AB BULB SOCKET IAW JIC 33-21-23. THIS ACTION CLEARS MEL 33-02.
